Jump to content

plusultra

Just Registered
  • Content Count

    3
  • Joined

  • Last visited

  1. hi thank u so much for your reply, she had already implied she wasn’t the right one for me and sent me to another doctor but they were judgemental and kind of racist. i didn’t feel safe so i came back to her. i’m at 10mg and the only other noticeable side effect is the weight gain but i’ll deal with it later. i’m seeing her tomorrow and will defo talk about it. i hope she will do something about my boredom, most people i saw on forums also had another medication to cope with it. anyway i hope you're better and thank you
  2. hi thank u so much for your reply, she had already implied she wasn’t the right one for me and sent me to another doctor but they were judgemental and kind of racist. i didn’t feel safe so i came back to her. i’m at 10mg and the only other noticeable side effect is the weight gain but i’ll deal with it later. i’m seeing her tomorrow and will defo talk about it. i hope she will do something about my boredom, most people i saw on forums also had another medication to cope with it. anyway i hope you're better and thank you
  3. hi im new here so i don’t know if anyone will see this but at this point im desperate: im seeing a psychiatrist who diagnosed me with depression and put me on abilify. i told her i had adhd and told her what i was experiencing and she said ”idk much about adhd, im not specialized but from what i know it isn’t it”. i got salty theres no way hyperfixating, having trouble focusing, having huge memory lapses and lacking dopamine and talking/acting before thinking isn’t related to adhd. anyway i didn’t say anything and i hope she makes research. back to abilify, i think it made my adhd worse, i have trouble sitting thru series i like, time is getting longer and i can’t sleep for long. i don’t know what to do
×
×
  • Create New...